Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the tautness property of Alexander-Spanier cohomology


Author: Satya Deo
Journal: Proc. Amer. Math. Soc. 52 (1975), 441-444
MSC: Primary 55B40
MathSciNet review: 0380773
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Any neighborhood retract of an arbitrary topological space is tautly imbedded with respect to Alexander-Spanier cohomology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55B40

Retrieve articles in all journals with MSC: 55B40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0380773-2
PII: S 0002-9939(1975)0380773-2
Article copyright: © Copyright 1975 American Mathematical Society